MolluscaBase taxon details

Lottia gigantea G. B. Sowerby I, 1834

456593  (urn:lsid:marinespecies.org:taxname:456593)

accepted
Species
marine
Sowerby, G. B., I. (1821-1834). <i>The genera of recent and fossil shells, for the use of students, in conchology and geology</i>. Published in 42 numbers. Vol. 1, pls 1-126 [1821-1825]; vol. 2, pls 127-262 + text (unpaginated) [1825-1834]. London: Sowerby., available online at https://www.biodiversitylibrary.org/page/45486673
page(s): 42, [141], fig. 1 [details]   
MolluscaBase eds. (2020). MolluscaBase. Lottia gigantea Gray in G. B. Sowerby I, 1834. Accessed at: http://www.molluscabase.org/aphia.php?p=taxdetails&id=456593 on 2020-11-25
Date
action
by
2010-02-11 15:13:21Z
created
2010-10-02 22:08:23Z
changed
2012-04-23 18:16:18Z
changed
2020-05-12 06:05:54Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Sowerby, G. B., I. (1821-1834). <i>The genera of recent and fossil shells, for the use of students, in conchology and geology</i>. Published in 42 numbers. Vol. 1, pls 1-126 [1821-1825]; vol. 2, pls 127-262 + text (unpaginated) [1825-1834]. London: Sowerby., available online at https://www.biodiversitylibrary.org/page/45486673
page(s): 42, [141], fig. 1 [details]   

basis of record Nakano T. & Ozawa T. (2007). Worldwide phylogeography of limpets of the order Patellogastropoda: molecular, morphological and paleontological evidence. <i>Journal of Molluscan Studies</i> 73(1): 79–99. [details]   

additional source Rosenberg, G. 1992. <i>Encyclopedia of Seashells</i>. Dorset: New York. 224 pp.
page(s): 28 [details]   

additional source Petit, R. E. (2009). George Brettingham Sowerby, I, II & III: their conchological publications and molluscan taxa. <em>Zootaxa.</em> 2189: 1–218., available online at http://www.mapress.com/zootaxa/2009/f/z02189p218f.pdf [details]  Available for editors  PDF available [request] 

additional source Turgeon, D.; Quinn, J.F.; Bogan, A.E.; Coan, E.V.; Hochberg, F.G.; Lyons, W.G.; Mikkelsen, P.M.; Neves, R.J.; Roper, C.F.E.; Rosenberg, G.; Roth, B.; Scheltema, A.; Thompson, F.G.; Vecchione, M.; Williams, J.D. (1998). Common and scientific names of aquatic invertebrates from the United States and Canada: mollusks. 2nd ed. <i>American Fisheries Society Special Publication</i>, 26. American Fisheries Society: Bethesda, MD (USA). ISBN 1-888569-01-8. IX, 526 + cd-rom pp. (look up in IMIS)
page(s): 56 [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2020-11-25 08:42:13+01:00 · Contact: Data Management Team